# SDR YENA2022080800766

- Difficulty date: July 29, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 065
- Aircraft time: 40,206 hours, 25,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bushing
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON BUSHING HOUSING AT RH FITTING ASSY FRAME 100 INBD/OUTBD LUG; REF TOMX WO# 1997 N/R# 00424. BUSHING HOUSING AT RH FITTING ASSY FRAME 100 INBD/OUTBD LUG WERE REPAIRED PER ETI-190-22-612 REV. 7, ETD2022-190-021932 REV. ORIG & EC: E22-593-01. 
.
